# SDR SWAA2017020611701

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 39,314 hours, 27,059 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3672
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL EMERGENCY EXIT CONNECTOR BROKEN.  R&R CONNECTOR IAW SWPM & AMM.
